null

GeriCare, Aspirin, Pain & Fever Reducer, Uncoated (Bottle of 1,000)

(No reviews yet) Write a Review
$14.99
  • GeriCare, Aspirin, Pain & Fever Reducer, Uncoated (Bottle of 1,000)

Description

GeriCare, Aspirin, Pain & Fever Reducer, Uncoated (Bottle of 1,000)

GeriCare Aspirin Tablets 325 mg, uncoated tablets, delivers fast, safe pain relief. Trust aspirin to temporarily relieve your muscle pain, toothache, menstrual pain, pain and fever of colds and minor pain of arthritis. GeriCare Aspirin Tablets provide lifesaving benefits. Talk to your doctor or other healthcare provider before using this product for your heart. Pain reliever and fever reducer for adults and children 12 years and over. 

Features:

  • ASPIRIN: Geri-Care Aspirin, 325mg uncoated tablets. 1000 count per bottle. NSAID - nonsteroidal anti-inflammatory drug/pain reliever/fever reducer.
  • COMPARE TO BAYER: Compare to the active ingredient of Bayer Aspirin.
  • DOSE: Take 1-2 tablets every 4 hours while symptoms last. Do not take more than 12 tablets in 24 hours, unless directed by a doctor.
  • RELIEF: Provides temporary relief from pain associated with headaches, backache, toothache, menstrual cramps, muscle aches, colds, and minor arthritis pain.
  • SAFE: A chief supplier to nursing homes and hospitals, Geri-Care has become the leading pioneer of quality over-the-counter pharmaceuticals and dietary supplements with a primary focus on the geriatric population.

Specifications:

Manufacturer: GeriCare
UPC: 357896901103
Size: 1,000 Count